# SDR QMLA2025021020015

- Difficulty date: February 10, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N102HN
- Make and model: Urocop EC135P1
- Aircraft serial: 0159
- Aircraft time: 12,927 hours, 45,334 cycles
- System (JASC): 6420 · Tail Rotor Head
- Part: Cotter Pin
- Condition: Missing
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YAW SERVO ACTUATOR BRACE HAD A MISSING COTTER PIN ON POST FLIGHT INSPECTION. VERIFIED TORQUE ON T/R NUT. INSTALLED COTTER PIN. ALL MAINTENANCE COMPLETED. AIRCRAFT RELEASED TO REVENUE SERVICE. #MEC-005650
